Classification of strongly free actions of discrete amenable groups on strongly amenable subfactors of type III0

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We classify the strongly free actions of discrete amenable groups on strongly amenable subfactors of type III0. Winsløw's fundamental homomorphism is a complete invariant.

Original languageEnglish
Pages (from-to)347-357
Number of pages11
JournalPacific Journal of Mathematics
Volume191
Issue number2
DOIs
Publication statusPublished - Dec 1999
Externally publishedYes

Fingerprint

Subfactors
Free Action
Amenable Group
Discrete Group
Homomorphism
Classify
Invariant

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{382fbc89860040c78d4a0ee64a7a6e0e,
title = "Classification of strongly free actions of discrete amenable groups on strongly amenable subfactors of type III0",
abstract = "We classify the strongly free actions of discrete amenable groups on strongly amenable subfactors of type III0. Winsl{\o}w's fundamental homomorphism is a complete invariant.",
author = "Toshihiko Masuda",
year = "1999",
month = "12",
doi = "10.2140/pjm.1999.191.347",
language = "English",
volume = "191",
pages = "347--357",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "2",

}

TY - JOUR

T1 - Classification of strongly free actions of discrete amenable groups on strongly amenable subfactors of type III0

AU - Masuda, Toshihiko

PY - 1999/12

Y1 - 1999/12

N2 - We classify the strongly free actions of discrete amenable groups on strongly amenable subfactors of type III0. Winsløw's fundamental homomorphism is a complete invariant.

AB - We classify the strongly free actions of discrete amenable groups on strongly amenable subfactors of type III0. Winsløw's fundamental homomorphism is a complete invariant.

UR - http://www.scopus.com/inward/record.url?scp=0007471355&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007471355&partnerID=8YFLogxK

U2 - 10.2140/pjm.1999.191.347

DO - 10.2140/pjm.1999.191.347

M3 - Article

AN - SCOPUS:0007471355

VL - 191

SP - 347

EP - 357

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 2

ER -